# SDR ABXA20150930186

- Difficulty date: September 30, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT APPROX WS 110 RT WING TE FLANGE.  REMOVED CORROSION AT UPPER RT WING TE WBL110, PN 112T3101-6 IAW REA B657-61760-MR.  SDR INFO, CORRODED LEVEL 2, PN 112T3101-6, SN NSN, PART NAME SKIN, FROM WS110.  ACFT WAS GNDED.
